MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ (WITH LIDOCAINE)

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE VERSA+ (WITH LIDOCAINE)
Model Number PN40083
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Skin Discoloration (2074); Nodule (4551)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical opinion from (b)(4): "the following is a clinical opinion based on the limited information provided primarily by the patient in case (b)(4).Comments and symptoms provided by the patient have not been confirmed by a medical assessment or photos.The treating clinic did not confirm any of the symptoms described by the patient.It appears from communication received that this case may be in a phase of medical legal dispute.On (b)(6) 2025 and again on (b)(6) 2025 a patient received small doses (0.4cc session one and 0.3cc session two) of revanesse versa+ injected superficially into acne scars on her cheeks and left temple areas.There were no concerns or adverse events documented during either session.Of note is that the patient received silikon 1000 (polydimethyl siloxane) injected into the same scars at the same clinic in 2012 and 2013.There are no reports of adverse event from either of these injection sessions.At some later unspecified date the patient felt she developed "calf pain, tooth pain, smile distortion, and swelling, lumps and discolouration" at an unspecified location.These symptoms were not confirmed by the treating clinic, a medical professional or documented by photos.There is not enough clinical data to offer a clinical opinion in this case.I know of no clinical connection between small doses of intradermal ha and tooth or calf pain.I am not an expert on silicone injections however a review of side effect shows only localized concerns or symptoms.I do not see any evidence that this patients' concerns represent an adverse event to the injection of ha.".
 
Event or Problem Description
Patient information: the patient is a 47-year-old caucasian female claiming: "(b)(6) injected me with silikon 1000 in 2012 and 2013 in the same acne scars, so i trusted him when he told me that (b)(6) over silikon was perfectly safe.Well, i've come to find out, that is not the case.I had a severe inflammatory response to this".Adverse event information: following the initial injection, the patient mostly experienced some lumps and discoloration which she thought was normal.She also experienced calf pain but didn't connect it to the ha filler at the time.The calf pain was persistent for several months until she began dissolving and went on prednisone.It still is not completely gone.She brought up the discoloration to the doctor and he dismissed it so she coughed it up to a bruise but after more research following the second set of injections, she realized it was too long for a bruise to linger.(b)(6), instead of taking pause to hear what she was saying (that was the start of the gaslighting), he proceeded with the second set of injections six weeks later which only exacerbated everything.She experienced persistent swelling, visible lumps, discoloration, smile distortion, calf pain, tooth pain.According to the patient, the cosmetic symptoms have not responded with time and have required multiple hyaluronidase dissolves, ultrasound evaluations and most likely will involve additional interventions.Her concern is that the filler may have interacted poorly with the pre-existing tissue conditions resulting in long-term cosmetic and functional issues.(b)(6) injected her with silikon 1000 in 2012 and 2013 in the same acne scars so she trusted him when he told her that ha over silikon was perfectly safe.Well, she've come to find out, that is not the case.She had a severe inflammatory response to this.Follow-up communications with clinic: after receiving the report on 05 may 2025 by (b)(4), they reached out to the clinic to obtain more information to conduct a through investigation.Results of medical assessment: "the following is a clinical opinion based on the limited information provided primarily by the patient in case (b)(4).Comments and symptoms provided by the patient have not been confirmed by a medical assessment or photos.The treating clinic did not confirm any of the symptoms described by the patient.It appears from communication received that this case may be in a phase of medical legal dispute.On (b)(6) 2025 and again on (b)(6) 2025 a patient received small doses (0.4cc session one and 0.3cc session two) of revanesse versa+ injected superficially into acne scars on her cheeks and left temple areas.There were no concerns or adverse events documented during either session.Of note is that the patient received silikon 1000 (polydimethyl siloxane) injected into the same scars at the same clinic in 2012 and 2013.There are no reports of adverse event from either of these injection sessions.At some later unspecified date the patient felt she developed "calf pain, tooth pain, smile distortion, and swelling, lumps and discolouration" at an unspecified location.These symptoms were not confirmed by the treating clinic, a medical professional or documented by photos.There is not enough clinical data to offer a clinical opinion in this case.I know of no clinical connection between small doses of intradermal ha and tooth or calf pain.I am not an expert on silicone injections however a review of side effect shows only localized concerns or symptoms.I do not see any evidence that this patients' concerns represent an adverse event to the injection of (b)(6).".

Brand Name
REVANESSE VERSA+ (WITH LIDOCAINE)
Common Device Name
REVANESSE VERSA+ (WITH LIDOCAINE)
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial park way north
aurora, ontario L4G4C 3
CA  L4G4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key22153915
Report Number3004423487-2025-00015
Device Sequence Number9208977
Product Code LMH
UDI-Device Identifier10669808001038
UDI-Public10669808001038
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberPN40083
Device Lot Number23I028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite